# SDR COM11902

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay Box
- Part number: 12043270501
- Condition: Defective
- Location: Landing Gear
- Part time: 12,817 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT MLG INTRANSIT LIGHTS REMAIN ON AFTER GEAR RETRACTION.  REPLACED THE LANDING GEAR RELAY BOX.
